Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: to sls again - Losing members.

Posted by rose45 on March 19, 2023, at 6:49:27

In reply to Re: to sls again - Losing members. rose45, posted by SLS on March 18, 2023, at 9:32:27

Scott,

I had hoped to communicate more privately because of the thoughts I am having which are not appropriate for a public forum.

You respond to so many posts on here, it may be difficult to remember all my posts describing my condition. But I am not in a state to go over it all again - which is why I would have appreciated a private conversation, so as not to keep repeating things over and over.

You have written what has worked for you, and you have described several times the many meds you have taken and how finally you have got to remission.

I have also told you how drastic things are in uk and why I feel so hopeless. My condidition is severe anxiety and depression. I have lost my memory and ability to think clearly. I cannot understand movies or any but the simplest thoughts... I think my mind is frozen with fear.

There is only one psychiatrist available to me here under the nhs in London. The NHS have insisted I come off lamotrigine as they will not allow people to be on more than two meds.

I do believe that lamotrigine has damaged my mind because it is since taking it that problems with memory and understanding happened. I am almost off it now, but still the negative results are there.

I have not been able to come off parnate so am still taking it, and also olanzapine.

The NHS have given me only a choice of 3 meds to add to what I am taking: lithium, pregabalin, or valproic acid. They have refused nardil.

I consulted a mexical psychiatrist by whatsapp and he suggested lithium, which I had to order from Canada, as at that time I was still on lamotrigine, and he also suggested I come off it - and it was easier to come off it once I had started taking the lithium. After 2 or 3 weeks, I was ok again and it felt as if the lithium had re-activated the parnate, but unfortunately this only lasted a couple of months, and I am now back to the hopeless state I have been in for the last 3 years. Unlike you, I do not have the opportunity to try such a huge array of meds, and in fact, for me, nardil worked on its own for 22 years, and parnate worked on its own for 6 yrs, until I reduced it slightly and it stopped working.

Can you see why I have now lost all hope?


rose45


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rose45 thread:1121922
URL: http://www.dr-bob.org/babble/20230117/msgs/1121929.html